MathSciNet Relay Station
MathSciNet bibliographic data
MR514100 90C50
Jefferson, T. R.; Scott, C. H. Generalized geometric programming applied to problems of optimal control. I. Theory. J. Optim. Theory Appl. 26 (1978), no. 1, 117–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement